Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 119, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 17, 2013, 11:21 AM EST for 5 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2013, 11:21 AM EST (16:21 UTC)
- Expired
- Nov 17, 2013, 12:00 PM EST
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 11:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS53 KIND 171621
SVRIND
INC045-107-157-165-171-171700-
/O.NEW.KIND.SV.W.0119.131117T1621Z-131117T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL NOON EST
* AT 1117 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
WESTVILLE...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...COVINGTON...VEEDERSBURG...WILLIAMSPORT...WEST
LAFAYETTE...FOSTER...STATE LINE CITY...WEST LEBANON...HILLSBORO...
MELLOTT...NEWTOWN...ATTICA...WINGATE...RAINSVILLE...NEW RICHMOND...
PINE VILLAGE...SHADELAND...PURDUE UNIVERSITY...DAYTON AND BATTLE
GROUND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 184.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4056 8670 4030 8669 3991 8753 4028 8754
4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1621Z 227DEG 71KT 4010 8746
HAIL...1.00IN
WIND...60MPH
$$
DRT3 follow-up statements
252
WWUS53 KIND 171630
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 AM EST SUN NOV 17 2013
INC045-107-157-165-171-171700-
/O.CON.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
WARREN IN-VERMILLION IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
1130 AM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOUNTAIN...
NORTHWESTERN MONTGOMERY...TIPPECANOE...NORTHWESTERN VERMILLION AND
WARREN COUNTIES UNTIL NOON EST...
AT 1129 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WILLIAMSPORT...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WILLIAMSPORT...WEST LAFAYETTE...MELLOTT...NEWTOWN...
ATTICA...WINGATE...RAINSVILLE...NEW RICHMOND...PINE VILLAGE...
SHADELAND...PURDUE UNIVERSITY...DAYTON AND BATTLE GROUND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 184.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4056 8670 4030 8669 3991 8753 4028 8754
4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1630Z 227DEG 71KT 4022 8728
HAIL...1.00IN
WIND...60MPH
$$
DRT954
WWUS53 KIND 171643
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1143 AM EST SUN NOV 17 2013
INC165-171653-
/O.CAN.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
VERMILLION IN-
1143 AM EST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VERMILLION COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4056 8670 4030 8670 4004 8736 4030 8747
4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1643Z 227DEG 71KT 4039 8703
$$
INC045-107-157-171-171700-
/O.CON.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
1143 AM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOUNTAIN...NORTHWESTERN MONTGOMERY...TIPPECANOE AND WARREN COUNTIES
UNTIL NOON EST...
AT 1140 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF WEST LAFAYETTE...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...PURDUE UNIVERSITY...DAYTON AND BATTLE
GROUND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 184.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 8 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4056 8670 4030 8670 4004 8736 4030 8747
4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1643Z 227DEG 71KT 4039 8703
HAIL...1.00IN
WIND...60MPH
$$
LEE/KOCH740
WWUS53 KIND 171656
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1156 AM EST SUN NOV 17 2013
INC045-107-157-171-171706-
/O.EXP.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
1156 AM EST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOUNTAIN...
NORTHWESTERN MONTGOMERY...TIPPECANOE AND WARREN COUNTIES WILL EXPIRE
AT NOON EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM EST.
LAT...LON 4056 8670 4030 8670 4004 8736 4030 8747
4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1656Z 227DEG 71KT 4056 8678
$$
LEE/KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 11:20 AM EST, 1 minute earlier.
Area forecast discussion, Nov 17, 11:20 AM EST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1120 AM EST SUN NOV 17 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 355 AM EST SUN NOV 17 2013 SEVERE WEATHER IS EXPECTED TODAY WITH MUCH OF CENTRAL INDIANA BEING IN A HIGH RISK FOR SEVERE WEATHER AS A DYNAMIC AND STRENGTHENING LOW PRESSURE SYSTEM SWINGS OUT OF THE PLAINS AND THROUGH THE GREAT LAKES. BY TONIGHT THE COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD BE THROUGH THE AREA AND DRY AIR WILL USHER IN BEHIND IT. HIGH PRESSURE WILL BUILD IN AND BRING DRY WEATHER THROUGH MID WEEK. A RAINY PATTERN WILL RETURN FOR THE END OF THE WEEK AND A COLD FRONT WILL BRING COLD TEMPERATURES IN FOR NEXT WEEKEND. && .NEAR TERM /UPDATE FOR TODAY/... ISSUED AT 927 AM EST SUN NOV 17 2013 NO SIGNIFICANT CHANGES MADE TO FORECASTS. GUSTS HAVE BEGUN. INTERMITTENT SUNSHINE WILL ADD TO INSTABILITY. STORM PREDICTION CENTER HAD EXPANDED HIGH RISK TO NEARLY ALL OF INDIANA BUT NO REAL CHANGE FOR CENTRAL INDIANA OTHER THAN ADDING EASTERN COUNTIES. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... ISSUED AT 355 AM EST SUN NOV 17 2013 MODELS SHOW THE COLD FRONT BEING EAST AND SOUTH OF THE FORECAST AREA BY 0Z TONIGHT...BUT HAVE HELD ONTO POPS IN THE FAR EAST AND SOUTH FOR THE FIRST FEW HOURS FOR COLLABORATION PURPOSES. BY 3Z HOWEVER HAVE GONE DRY. AFTER THAT HIGH PRESSURE BUILDS IN FOR THE REMAINDER OF THE SHORT TERM AND SHOULD SEE MOSTLY CLEAR SKIES AND SLIGHTLY BELOW NORMAL TEMPERATURES. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... ISSUED AT 147 AM EST SUN NOV 17 2013 ECMWF AND GFS SHOW DRY WEATHER PERSISTING ACROSS CENTRAL INDIANA ON WEDNESDAY AS HIGH PRESSURE DEPARTS THE AREA. HOWEVER A WET AND ACTIVE END TO THE NEXT WORK WEEK LOOKS IN STORE AS SEVERAL WEATHER SYSTEMS LOOKS TO PUSH ACROSS THE REGION STARTING ON THURSDAY AND CONTINUING THROUGH SATURDAY. SEVERAL UPPER LEVEL WEATHER SYSTEMS WITH A MOIST SOUTHWEST FLOW IN PLACE ALOFT WILL PROVIDE SEVERAL CHANCES AT SHOWERS STARTING ON THURSDAY AND AGAIN ON FRIDAY AS A WARM FRONTAL BOUNDARY PASSES ACROSS THE OHIO VALLEY. THE GFS AND ECMWF SHOW A STRONGER COLD FRONT PUSHING ACROSS THE REGION ON FRIDAY NIGHT...GIVING US ANOTHER SHOT AT PRECIP...ALONG WITH MUCH COLDER AIR IN THE WAKE OF THE FRONT FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR THE 171800Z TAF ISSUANCE/... ISSUED AT 1120 AM EST SUN NOV 17 2013 STRONG LOW PRESSURE SYSTEM WAS SPAWNING SUPERCELL THUNDERSTORMS ACROSS ILLINOIS AND MISSOURI LATE THIS MORNING. ADDITIONAL AFTERNOON SUPERCELL DEVELOPMENT IS EXPECTED ACROSS CENTRAL INDIANA THIS AFTERNOON FOLLOWED BY A LINE OF SEVERE STORMS. THE BEST TIMING FOR THE LINE...WHICH WILL BE JUST AHEAD OF THE FRONT...WILL BE IN THE LAF AND HUF AREAS AROUND 19Z-21Z AND IND AND BMG AROUND 20-22Z. CONFIDENCE IS GOOD REGARDING THE TIMING OF THIS SQUALL LINE. SO...WILL START WITH VCTS AND THEN GO WITH TEMPO THUNDERSTORMS FOR 2 HOURS WITH SEVERE GUSTS TO 50 KNOTS FROM THE NORTHWEST AS STORM MOITON IS EXPECTED TO BE WEST AND NORTHWEST 50 KNOTS OR MORE. SOUTH AND SOUTHWEST GRADIENT WINDS ALONE SHOULD GUST TO 35 KNOTS OR MORE WITH SUSTAINED WINDS NEAR 25 KNOTS. MVFR AND POSSIBLY IFR CONDITIONS IN STORMS WILL IMPROVE TO VFR AS THE FRONT MOVES THROUGH WITH CLEARING LATE IN THE EVENING. SHOULD ONLY SCATTERED DIURNAL CU TOMORROW AFTER 16Z. && .IND WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...CP NEAR TERM...TUCEK SHORT TERM...CP LONG TERM....PUMA AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Nov 17, 8:20 AM EST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 820 AM EST SUN NOV 17 2013 INZ021-028>031-035>049-051>057-060>065-067>072-181330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 820 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY. WINDY CONDITIONS ARE ALSO EXPECTED OUTSIDE OF STORMS. HAZARDS: TORNADOES...DAMAGING WINDS...AND LARGE HAIL WITH THE THUNDERSTORMS. WIND GUSTS OF 50 MPH OUTSIDE OF STORMS. TIMING: BEST CHANCES FOR SEVERE STORMS BEGIN NEAR NOON IN WESTERN INDIANA WITH THE THREAT ENDING NEAR 7 PM IN EASTERN INDIANA. NON THUNDERSTORM WIND GUSTS TO 50 MPH ARE EXPECTED FROM NOON - 9 PM. DISCUSSION: A STRENGTHENING DYNAMIC LOW PRESSURE SYSTEM WILL MOVE FROM THE PLAINS THROUGH THE UPPER MIDWEST TODAY BRINGING SEVERE WEATHER TO INDIANA WITH ITS COMBINATION OF STRONG FORCING AND WIND SHEAR ACTING ON A MOIST AND SOMEWHAT UNSTABLE AIR MASS. SCATTERED SEVERE STORMS WILL DEVELOP AHEAD OF THE FRONT BY LATE MORNING TO EARLY AFTERNOON WITH THE POTENTIAL FOR LONG TRACK LONG- LIVED STRONG AND VIOLENT TORNADOES...ALONG WITH DAMAGING WINDS AND LARGE HAIL. A SQUALL LINE SHOULD DEVELOP ALONG THE COLD FRONT BY LATE MORNING OR EARLY AFTERNOON OVER ILLINOIS AND MOVE INTO WESTERN INDIANA BEFORE MID-AFTERNOON AND RACE ACROSS THE STATE...EXITING THE EAST BY EARLY EVENING. THIS SQUALL LINE WILL PRODUCE DAMAGING WIND GUSTS AND ALSO TORNADOES. WITH THE LOW STRENGTHENING AS IT PASSES TO THE NORTH OF THE AREA EXPECT TO SEE WIND GUSTS OF 50 MPH ESPECIALLY FOR A FEW HOURS AFTER THE COLD FRONT PASSES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL BRING QUIET WEATHER THROUGH MIDWEEK. THEN A SERIES OF UPPER WAVES WILL BRING CHANCES FOR RAIN TO THE AREA FROM LATE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED...POSSIBLY THIS MORNING AND DEFINITELY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:11 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 34 min |
| Nov 17, 2:15 PM EST | Tornado Warning | IND | Fountain, Parke, Vermillion, Warren | 30 min |
| Nov 17, 2:27 PM EST | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 33 min |
| Nov 17, 2:34 PM EST | Tornado Warning | IND | Fountain, Parke, Vermillion | 26 min |
| Nov 17, 2:44 PM EST | Tornado Warning | IND | Knox | 31 min |
| Nov 17, 2:46 PM EST | Tornado Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 29 min |
| Nov 17, 2:50 PM EST | Tornado Warning | IND | Carroll, Clinton, Tippecanoe | 25 min |
| Nov 17, 2:53 PM EST | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 37 min |
| Nov 17, 3:08 PM EST | Tornado Warning | IND | Carroll, Howard | 37 min |
| Nov 17, 3:10 PM EST | Tornado Warning | IND | Hendricks, Montgomery, Parke, Putnam | 35 min |
| Nov 17, 3:15 PM EST | Tornado Warning | IND | Daviess, Knox, Martin | 30 min |
| Nov 17, 3:17 PM EST | Tornado Warning | IND | Clinton, Howard, Madison, Tipton | 28 min |
| Nov 17, 3:26 PM EST | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 34 min |
| Nov 17, 3:28 PM EST | Tornado Warning | IND | Boone, Clinton, Hendricks, Montgomery | 32 min |
| Nov 17, 3:40 PM EST | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 35 min |
| Nov 17, 3:43 PM EST | Tornado Warning | IND | Boone, Clinton, Hamilton, Tipton | 32 min |
| Nov 17, 3:52 PM EST | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Morgan, Rush and 1 more | 38 min |
| Nov 17, 4:05 PM EST | Tornado Warning | IND | Hamilton, Howard, Madison, Tipton | 25 min |
| Nov 17, 4:10 PM EST | Severe Thunderstorm Warning | IND | Brown, Greene, Hancock, Hendricks, Johnson, Marion and 5 more | 35 min |
| Nov 17, 4:10 PM EST | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 35 min |
| Nov 17, 4:16 PM EST | Tornado Warning | IND | Daviess, Knox, Martin | 29 min |
| Nov 17, 4:20 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more | 25 min |
| Nov 17, 4:24 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Marion, Randolph | 51 min |
| Nov 17, 4:25 PM EST | Tornado Warning | IND | Delaware, Madison | 20 min |
| Nov 17, 4:29 PM EST | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more | 31 min |
| Nov 17, 4:30 PM EST | Areal Flood Advisory | IND | Hancock, Hendricks, Johnson, Marion, Morgan | 3 hr |
| Nov 17, 4:43 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more | 47 min |
| Nov 17, 4:45 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Lawrence and 2 more | 45 min |
| Nov 17, 4:46 PM EST | Tornado Warning | IND | Decatur, Jennings | 29 min |
| Nov 17, 4:54 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Marion, Randolph and 2 more | 66 min |
| Nov 17, 5:08 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 52 min |
| Nov 17, 5:21 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Daviess, Decatur, Jackson, Jennings, Lawrence and 1 more | 39 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.